# SDR NACA2018071800010

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT SURFACE CORROSION ON FLOORBEAM BS 328 RBL 12. REPLACED CORRODED FLOORBEAM CAP BS328RBL-RBL 50 IAW SRM 53-10-51 REV 116 FIG 201.
